Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Changing Meds Q

Posted by Crystal on January 13, 1999, at 13:51:40

In reply to Re: Changing Meds Q, posted by Toby on January 12, 1999, at 12:48:35

Thank you for your help! Shortly after writing my question I went back and looked over the side effects of the Prosom. It seems that was the problem. I started taking it again and have started feeling better. Now its just a wait and see situation to see if the Effexor will help my depression. Once again thanks for your help!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Crystal thread:2336